| Catalog Number |
1012455-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending artery with moderate calcification.The nc trek balloon dilatation catheter (bdc) was used in the procedure; however, during removal the bdc shaft broke in the guide catheter.There was no resistance during removal.As this was the end of the procedure, the bdc was removed without issue along with the guide wire and guide catheter.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.